Alert archive / Nevada / Red Flag Warnings in 2007

Red Flag Warning 14, NWS Elko, NV

July 16, 2007

NWS Elko, NV issued this red flag warning at Jul 16, 2007, 9:40 PM PDT. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 16, 2007, 9:40 PM PDT (04:40 UTC)
Expired
Jul 17, 2007, 9:00 PM PDT
In force
23 hr
Issued by
NWS Elko, NV

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KLKN 170440
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
940 PM PDT MON JUL 16 2007

NVZ455-457-171715-
/O.UPG.KLKN.FW.A.0011.070717T1800Z-070718T0400Z/
/O.NEW.KLKN.FW.W.0014.070717T1800Z-070718T0400Z/
/O.CON.KLKN.FW.A.0012.070718T1800Z-070719T0400Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
940 PM PDT MON JUL 16 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT TUESDAY FOR GUSTY WINDS 
AND LOW RELATIVE HUMIDITY OVER CENTRAL NEVADA...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY OVER
CENTRAL NEVADA...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT TUESDAY FOR GUSTY 
WINDS AND LOW RELATIVE HUMIDITY OVER CENTRAL NEVADA. THE FIRE
WEATHER WATCH FOR TUESDAY IS NO LONGER IN EFFECT. A FIRE WEATHER
WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY OVER CENTRAL
NEVADA.

THE RED FLAG WARNING AND FIRE WEATHER WATCH ARE FOR THE FOLLOWING
FIRE WEATHER ZONES:

455 - WHITE PINE COUNTY
457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

A LOW PRESSURE TROUGH APPROACHING THE WEST COAST ON TUESDAY WILL
CAUSE BREEZY TO LOCALLY WINDY CONDITIONS ACROSS CENTRAL NEVADA
TUESDAY AFTERNOON AND EVENING. SOUTHWEST WINDS WILL INCREASE TO 15
TO 25 MPH WITH GUSTS TO 35 MPH IN THE AFTERNOON. IN
ADDITION...DRIER AIR WILL RETURN TO THESE AREAS WITH RELATIVE
HUMIDITY VALUES FALLING INTO THE SINGLE DIGITS DURING THE
AFTERNOON.

AS THE LOW PRESSURE TROUGH REACHES NORTHWESTERN NEVADA BY LATE
WEDNESDAY...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH
WILL DEVELOP ACROSS ALL OF CENTRAL NEVADA WEDNESDAY AFTERNOON AND
EVENING. RELATIVE HUMIDITY VALUES WILL FALL INTO THE SINGLE
DIGITS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

NVZ452-171715-
/O.NEW.KLKN.FW.W.0014.070717T0440Z-070718T0400Z/
/O.CON.KLKN.FW.A.0012.070718T1800Z-070719T0400Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
940 PM PDT MON JUL 16 2007

...RED FLAG WARNING IN EFFECT UNTIL 9 PM PDT TUESDAY FOR DRY LIGHTNING
IN NORTHEASTERN NEVADA...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES 
IN NORTHEASTERN NEVADA...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 9 PM PDT TUESDAY FOR DRY
LIGHTNING IN NORTHEASTERN NEVADA. A FIRE WEATHER WATCH REMAINS IN
EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING OR GUSTY
WINDS AND LOW RELATIVE HUMIDITIES IN NORTHEASTERN NEVADA.

THE RED FLAG WARNING AND FIRE WEATHER WATCH ARE FOR THE FOLLOWING
FIRE WEATHER ZONES:

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

WIDELY SCATTERED DRY THUNDERSTORMS ARE PRODUCING LIGHTNING ACROSS
NORTHEASTERN NEVADA TONIGHT DUE TO MONSOONAL MOISTURE COUPLED
WITH AN UPPER LEVEL DISTURBANCE. THESE STORMS WILL DIMINISH
SOMEWHAT DURING THE OVERNIGHT HOURS BUT REDEVELOP AGAIN TOMORROW.

A LOW PRESSURE TROUGH WILL MOVE INTO NORTHWESTERN NEVADA LATE
WEDNESDAY. AHEAD OF THIS FEATURE...SOUTHWEST WINDS OF 20 TO 30 MPH
WITH GUSTS TO 40 MPH WILL DEVELOP ACROSS ALL OF NORTHERN AND
CENTRAL NEVADA WEDNESDAY AFTERNOON AND EVENING. RELATIVE HUMIDITY
VALUES WILL FALL INTO THE SINGLE DIGITS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ451-454-171715-
/O.CON.KLKN.FW.A.0012.070718T1800Z-070719T0400Z/
HUMBOLDT COUNTY-CENTRAL LANDER AND EUREKA COUNTIES-
940 PM PDT MON JUL 16 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES 
IN NORTHEASTERN NEVADA....

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES 
IN NORTHEASTERN NEVADA. 

THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY
454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

A LOW PRESSURE TROUGH WILL MOVE INTO NORTHWESTERN NEVADA LATE
WEDNESDAY. AHEAD OF THIS FEATURE...SOUTHWEST WINDS OF 20 TO
30 MPH WITH GUSTS TO 40 MPH WILL DEVELOP ACROSS ALL OF NORTHERN
AND CENTRAL NEVADA WEDNESDAY AFTERNOON AND EVENING. RELATIVE
HUMIDITY VALUES WILL FALL INTO THE SINGLE DIGITS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

AWG/JMG
4 follow-up statements
000 
WWUS85 KLKN 171639
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
939 AM PDT TUE JUL 17 2007

NVZ452-180400-
/O.CON.KLKN.FW.W.0014.000000T0000Z-070718T0400Z/
/O.CON.KLKN.FW.A.0012.070718T1800Z-070719T0400Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
939 AM PDT TUE JUL 17 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING. 

THE RED FLAG WARNING AND FIRE WEATHER WATCH ARE FOR THE FOLLOWING
FIRE WEATHER ZONES:

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

WIDELY SCATTERED DRY THUNDERSTORMS WILL DEVELOP ACROSS THE AREA
THIS AFTERNOON ALONG WITH LOW RELATIVE HUMIDITIES.

A LOW PRESSURE TROUGH WILL MOVE INTO NORTHWESTERN NEVADA LATE
WEDNESDAY. AHEAD OF THIS FEATURE...SOUTHWEST WINDS OF 20 TO
30 MPH WITH GUSTS TO 40 MPH WILL DEVELOP ACROSS ALL OF NORTHERN
AND CENTRAL NEVADA WEDNESDAY AFTERNOON AND EVENING. RELATIVE
HUMIDITY VALUES WILL FALL INTO THE SINGLE DIGITS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ455-457-180400-
/O.CON.KLKN.FW.W.0014.070717T1800Z-070718T0400Z/
/O.CON.KLKN.FW.A.0012.070718T1800Z-070719T0400Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
939 AM PDT TUE JUL 17 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING. 

THE RED FLAG WARNING AND FIRE WEATHER WATCH ARE FOR THE FOLLOWING
FIRE WEATHER ZONES:

455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF
HIGHWAY 50 IN LANDER AND EUREKA COUNTIES

A LOW PRESSURE TROUGH APPROACHING THE WEST COAST TODAY WILL CAUSE
BREEZY TO LOCALLY WINDY CONDITIONS ACROSS CENTRAL NEVADA THIS AFTERNOON
AND EVENING. SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH WITH
GUSTS TO 35 MPH IN THE AFTERNOON. IN ADDITION... DRIER AIR WILL
RETURN TO THESE AREAS WITH RELATIVE HUMIDITY VALUES FALLING INTO
THE SINGLE DIGITS DURING THE AFTERNOON.

AS THE LOW PRESSURE TROUGH REACHES NORTHWESTERN NEVADA BY LATE
WEDNESDAY...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH
WILL DEVELOP ACROSS ALL OF CENTRAL NEVADA WEDNESDAY AFTERNOON AND
EVENING. RELATIVE HUMIDITY VALUES WILL FALL INTO THE SINGLE
DIGITS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

NVZ451-454-180400-
/O.CON.KLKN.FW.A.0012.070718T1800Z-070719T0400Z/
HUMBOLDT COUNTY-CENTRAL LANDER AND EUREKA COUNTIES-
939 AM PDT TUE JUL 17 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING. 

THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY 454 - LANDER AND EUREKA COUNTIES BETWEEN
I80 AND HIGHWAY 50

A LOW PRESSURE TROUGH WILL MOVE INTO NORTHWESTERN NEVADA LATE
WEDNESDAY. AHEAD OF THIS FEATURE...SOUTHWEST WINDS OF 20 TO
30 MPH WITH GUSTS TO 40 MPH WILL DEVELOP ACROSS ALL OF NORTHERN
AND CENTRAL NEVADA WEDNESDAY AFTERNOON AND EVENING. RELATIVE
HUMIDITY VALUES WILL FALL INTO THE SINGLE DIGITS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$


JH
000 
WWUS85 KLKN 172144
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
244 PM PDT TUE JUL 17 2007

NVZ452-455-457-180545-
/O.UPG.KLKN.FW.A.0012.070718T1800Z-070719T0400Z/
/O.NEW.KLKN.FW.W.0015.070718T1800Z-070719T0400Z/
/O.CON.KLKN.FW.W.0014.000000T0000Z-070718T0400Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
244 PM PDT TUE JUL 17 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING FOR CENTRAL NEVADA FOR DRY LIGHTNING...                                       ...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY
FOR CENTRAL NEVADA FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES
...

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

WIDELY SCATTERED DRY THUNDERSTORMS WILL CONTINUE ACROSS ELKO
COUNTY...EUREKA AND WHITE PINE COUNTIES THROUGH 9 PM THIS EVENING
ALONG WITH LOW RELATIVE HUMIDITIES.

A LOW PRESSURE SYSTEM WILL MOVE INTO NORTHWESTERN NEVADA LATE
WEDNESDAY. AHEAD OF THIS FEATURE...SOUTHWEST WINDS OF 20 TO 30 MPH
WITH GUSTS TO 40 MPH WILL DEVELOP ACROSS ALL OF NORTHERN AND
CENTRAL NEVADA WEDNESDAY AFTERNOON AND EVENING. RELATIVE HUMIDITY
VALUES WILL FALL INTO THE SINGLE DIGITS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ451-454-180545-
/O.UPG.KLKN.FW.A.0012.070718T1800Z-070719T0400Z/
/O.NEW.KLKN.FW.W.0015.070718T1800Z-070719T0400Z/
HUMBOLDT COUNTY-CENTRAL LANDER AND EUREKA COUNTIES-
244 PM PDT TUE JUL 17 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY
FOR HUMBOLDT COUNTY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES
...

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

A LOW PRESSURE TROUGH WILL MOVE INTO NORTHWESTERN NEVADA LATE
WEDNESDAY. AHEAD OF THIS FEATURE...SOUTHWEST WINDS OF 20 TO 30 MPH
WITH GUSTS TO 40 MPH WILL DEVELOP ACROSS ALL OF NORTHERN AND
CENTRAL NEVADA WEDNESDAY AFTERNOON AND EVENING. RELATIVE HUMIDITY
VALUES WILL FALL INTO THE SINGLE DIGITS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

HARMER
000 
WWUS85 KLKN 180005
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
505 PM PDT TUE JUL 17 2007

NVZ452-180815-
/O.CAN.KLKN.FW.W.0014.000000T0000Z-070718T0400Z/
/O.CON.KLKN.FW.W.0015.070718T1800Z-070719T0400Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
505 PM PDT TUE JUL 17 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
WEDNESDAY FOR NORTHERN NEVADA FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS...
...RED FLAG WARNING IS CANCELLED FOR THE REMAINDER OF THE AFTERNOON AND TONIGHT...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
WEDNESDAY. 

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE RED FLAG
WARNING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM
PDT WEDNESDAY FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS.

THE THREAT FOR DRY THUNDERSTORMS HAS MOVED OUT OF NORTHEASTERN
NEVADA...THEREFORE THE RED FLAG WARNING FOR THIS AFTERNOON AND
THIS EVENING HAS BEEN CANCELLED.

A LOW PRESSURE TROUGH WILL MOVE INTO NORTHWESTERN NEVADA LATE
WEDNESDAY. AHEAD OF THIS FEATURE...SOUTHWEST WINDS OF 20 TO
30 MPH WITH GUSTS TO 40 MPH WILL DEVELOP ACROSS ALL OF NORTHERN
AND CENTRAL NEVADA WEDNESDAY AFTERNOON AND EVENING. RELATIVE
HUMIDITY VALUES WILL FALL INTO THE SINGLE DIGITS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ455-457-180815-
/O.CON.KLKN.FW.W.0014.000000T0000Z-070718T0400Z/
/O.CON.KLKN.FW.W.0015.070718T1800Z-070719T0400Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
505 PM PDT TUE JUL 17 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
WEDNESDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING.
A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
WEDNESDAY. 

THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONES:

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY.
A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING.

SOUTHERLY WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE 
ACROSS CENTRAL NEVADA THROUGH 9 PM PDT.  THESE WINDS WILL COMBINE
WITH RELATIVE HUMIDITIES LESS THAN 15 PERCENT TO CREATE RED FLAG
CONDITIONS THROUGH THE EARLY EVENING.

A LOW PRESSURE SYSTEM WILL MOVE INTO NORTHWESTERN NEVADA LATE
WEDNESDAY. AHEAD OF THIS FEATURE...SOUTHWEST WINDS OF 20 TO
30 MPH WITH GUSTS TO 40 MPH WILL DEVELOP ACROSS ALL OF NORTHERN
AND CENTRAL NEVADA WEDNESDAY AFTERNOON AND EVENING. RELATIVE
HUMIDITY VALUES WILL FALL INTO THE SINGLE DIGITS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ451-454-180815-
/O.CON.KLKN.FW.W.0015.070718T1800Z-070719T0400Z/
HUMBOLDT COUNTY-CENTRAL LANDER AND EUREKA COUNTIES-
505 PM PDT TUE JUL 17 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
WEDNESDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
WEDNESDAY. 

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY.

A LOW PRESSURE TROUGH WILL MOVE INTO NORTHWESTERN NEVADA LATE
WEDNESDAY. AHEAD OF THIS FEATURE...SOUTHWEST WINDS OF 20 TO
30 MPH WITH GUSTS TO 40 MPH WILL DEVELOP ACROSS ALL OF NORTHERN
AND CENTRAL NEVADA WEDNESDAY AFTERNOON AND EVENING. RELATIVE
HUMIDITY VALUES WILL FALL INTO THE SINGLE DIGITS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
JMG
000 
WWUS85 KLKN 180341
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
841 PM PDT TUE JUL 17 2007

NVZ455-457-181300-
/O.EXP.KLKN.FW.W.0014.000000T0000Z-070718T0400Z/
/O.CON.KLKN.FW.W.0015.070718T1800Z-070719T0400Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
841 PM PDT TUE JUL 17 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
WEDNESDAY FOR CENTRAL NEVADA FOR LOW RELATIVE HUMIDITY AND 
GUSTY WINDS...
...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING. A RED
FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY. 

THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONES:

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES 

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS...WHICH IS IN 
EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY.

A LOW PRESSURE SYSTEM WILL MOVE INTO NORTHWESTERN NEVADA LATE
WEDNESDAY. AHEAD OF THIS FEATURE...SOUTHWEST WINDS OF 20 TO 30 MPH
WITH GUSTS TO 40 MPH WILL DEVELOP ACROSS ALL OF NORTHERN AND
CENTRAL NEVADA WEDNESDAY AFTERNOON AND EVENING. RELATIVE HUMIDITY
VALUES WILL FALL INTO THE SINGLE DIGITS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ451-452-454-181300-
/O.CON.KLKN.FW.W.0015.070718T1800Z-070719T0400Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-
841 PM PDT TUE JUL 17 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
WEDNESDAY FOR NORTHERN NEVADA FOR LOW RELATIVE HUMIDITY AND 
GUSTY WINDS...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
WEDNESDAY. 

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE RED FLAG
WARNING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM
PDT WEDNESDAY FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS.

A LOW PRESSURE TROUGH WILL MOVE INTO NORTHWESTERN NEVADA LATE
WEDNESDAY. AHEAD OF THIS FEATURE...SOUTHWEST WINDS OF 20 TO 30 MPH
WITH GUSTS TO 40 MPH WILL DEVELOP ACROSS ALL OF NORTHERN AND
CENTRAL NEVADA WEDNESDAY AFTERNOON AND EVENING. RELATIVE HUMIDITY
VALUES WILL FALL INTO THE SINGLE DIGITS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
JMG

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Jul 16, 2:18 PM PDT, 7 hours 22 minutes earlier.

Area forecast discussion, Jul 16, 2:18 PM PDT, 7 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
218 PM PDT MON JUL 16 2007

.SYNOPSIS...ISOLATED SHOWERS AND THUNDERSTORMS WILL AFFECT PARTS OF
NORTHERN AND CENTRAL NEVADA TONIGHT. ISOLATED SHOWERS AND
THUNDERSTORMS WILL BE CONFINED TO NORTHEASTERN ELKO COUNTY ON
TUESDAY. DRY CONDITIONS WILL RETURN BY WEDNESDAY AND CONTINUE THROUGH
THE END OF THIS WEEK. A TROUGH OF LOW PRESSURE WILL BRUSH THE STATE
ON WEDNESDAY AND THURSDAY AND PRODUCE WINDY CONDITIONS. &&

.SHORT TERM...TONIGHT THROUGH WEDNESDAY. SCATTERED CONVECTION
ONGOING ATTM ALONG A SURFACE CONVERGENCE BOUNDARY STRETCHING FROM
NORTHERN ELKO COUNTY SOUTHWESTWARD INTO NORTHERN NYE COUNTY.
EXPECTING THE SCATTERED CONVECTION TO CONTINUE INTO THE EVENING
BEFORE SOME OF IT FALLS APART. WATER VAPOR IMAGERY SHOWS A WEAK
SHORTWAVE CONTINUING TO MOVE NORTHWARD THROUGH CENTRAL/SOUTHERN CA
THIS AFTERNOON. THIS FEATURE AND THE LFQ OF AN ASSOCIATED 55KT JET
STREAK WILL MOVE INTO CENTRAL NV TONIGHT AND SHOULD KEEP ISOLATED
CONVECTION GOING IN SOME AREAS.

BY TUESDAY...FLOW ALOFT TURNS MORE SOUTHWESTERLY IN ADVANCE OF H5
TROUGH APPROACHING WEST COAST...CAUSING MONSOONAL MOISTURE TO
GET SHOVED EASTWARD. HOWEVER...STILL SHOULD BE ENOUGH MOISTURE
REMAINING ACROSS NORTHEASTERN ELKO COUNTY FOR MORE ISOLATED SHOWERS
AND THUNDERSTORMS. BOTH THE NAM AND THE GFS SHOW A MID-LEVEL DRY
SLOT PUNCHING INTO NORTHERN NYE COUNTY AND WHITE PINE COUNTY TUESDAY
AFTERNOON. WITH DEEP MIXING EXPECTED IN THESE AREAS...RHS FALLING
INTO THE SINGLE DIGITS AND H7 WINDS PROGGED BETWEEN 25-30 KTS...
WILL GO AHEAD AND ISSUE A FIRE WEATHER WATCH FOR TUESDAY AFTERNOON
ACROSS OUR SOUTHERN ZONES. SOUTH TO SOUTHWEST WINDS WILL BE IN THE
NEIGHBORHOOD OF 15-25 MPH WITH GUSTS TO 35 MPH.

UPPER TROUGH CONTINUES TO PUSH EASTWARD ON WEDNESDAY WITH ITS AXIS
NEARING THE COAST LATE IN THE DAY. MODELS SHOW DRY AIR INVADING ALL
OF OUR CWFA ON WEDNESDAY WITH THE EXCEPTION OF WESTERN HUMBOLDT
COUNTY IN VICINITY OF SURFACE FRONT. ALLOWED FOR SOME CLOUD
COVER HERE WHILE THE REMAINDER OF THE REGION WILL BE SUNNY. EXPECTING
A BREEZY TO WINDY DAY ACROSS THE ENTIRE CWFA AHEAD OF ADVANCING
SURFACE FRONT/UPPER TROUGH AS DEEP MIXING ENSUES BY AFTERNOON. NOSE
OF 105 KT JET PUSHES INTO NORTHWESTERN NV WEDNESDAY AFTERNOON WITH H7
WINDS PROGGED TO BE IN THE 30 KT RANGE ACROSS MOST OF THE CWFA
AND H5 WINDS INCREASING TO 50-60 KTS ACROSS HUMBOLDT COUNTY.
AFTERNOON SURFACE WINDS WILL INCREASE INTO THE 20-30 MPH RANGE WITH
GUSTS AS HIGH AS 40 MPH. DUE TO THE GUSTY WINDS AND LOW RHS...HAVE
DECIDED TO ISSUE A FIRE WEATHER WATCH FOR ALL ZONES WEDNESDAY
AFTERNOON. MCGEE

.LONG TERM...WEDNESDAY NIGHT THROUGH NEXT MONDAY. UPPER LOW CENTER
OFF WEST COAST SWINGS INTO NORTHERN CA WEDNESDAY NIGHT DRIVEN BY A
60 KT JET AT 500 MB. EXPECT GUSTY WINDS TO SUBSIDE IN THE EVENING
HOURS AS UPPER LOW WEAKENS AS IT CONTINUES TO MOVE FURTHER TO THE
NORTHEAST OVERNIGHT. DRY SOUTHWEST FLOW REMAINS OVER CWA THURSDAY
INTO FRIDAY. GFS PUSHES HIGH BACK INTO THE FOUR CORNER AREA OVER THE
WEEKEND FOR RETURN TO MONSOON MOISTURE. TEMPERATURES REMAIN IN THE
MID 90S TO LOW 100S DURING THE PERIOD. HARMER &&

.AVIATION...CONDITIONS WILL BE VFR THROUGH TUESDAY. HOWEVER...A
SERIES OF DISTURBANCES WILL TRIGGER SCATTERED THUNDERSTORMS ACROSS
NORTHERN AND CENTRAL NEVADA TONIGHT AND TUESDAY EAST. LOCALLY HEAVY
RAINFALL IN STORMS MAY REDUCE VISIBILITIES TO IFR. IN ADDITION...
OUTFLOW WINDS FROM SOME STORMS MAYBE AS HIGH AS 40 TO 50 MPH. &&

.FIRE WEATHER...EXPECTING COVERAGE OF ONGOING SHOWERS AND
THUNDERSTORMS TO BECOME ISOLATED BY THIS EVENING AND OVERNIGHT. WITH
THE ATMOSPHERE HAVING AN UNUSUALLY HIGH MOISTURE CONTENT...ANY
T-STORMS THROUGH TONIGHT WILL BE WET.

ISOLATED THUNDERSTORMS WILL SHIFT TO THE EAST ON TUESDAY AND BE
CONFINED TO NORTHEASTERN ELKO COUNTY. IN ADVANCE OF AN APPROACHING
TROUGH...EXPECTING WINDS TO PICK UP ACROSS CENTRAL NV IN THE
AFTERNOON WITH WINDS IN THE 15 TO 25 MPH RANGE WITH GUSTS TO 35 MPH.
WITH RHS FALLING BACK INTO THE SINGLE DIGITS ACROSS THESE AREAS AS
WELL...HAVE DECIDED TO ISSUE A FIRE WEATHER WATCH TUESDAY AFTERNOON
FOR FW ZONES 455 AND 457. THE EARLY MORNING SHIFT WILL LIKELY NEED TO
UPDATE THIS TO A RED FLAG WARNING WITH TOMORROW MORNINGS PACKAGE.

AN UPPER TROUGH AND A COLD FRONT WILL MOVE INTO NORTHWESTERN NEVADA
BY LATE IN THE DAY WEDNESDAY. AHEAD OF THESE FEATURE...EXPECTING
BREEZY TO WINDY CONDITIONS ACROSS ALL OF NORTHERN AND CENTRAL NEVADA
WEDNESDAY AFTERNOON. CRITICAL CONDITIONS WILL BE LIKELY ACROSS ALL
OF NORTHERN AND CENTRAL NEVADA WEDNESDAY AFTERNOON WITH MIN RHS
FALLING INTO THE SINGLE DIGITS AND WINDS ON THE ORDER OF 20-30 MPH
WITH GUSTS TO 40 MPH. AS A RESULT OF THESE EXPECTED CONDITIONS...
HAVE DECIDED TO ISSUED A FIRE WEATHER WATCH FOR ALL ZONES
WEDNESDAY AFTERNOON. MCGEE &&

.LKN WATCHES/WARNINGS/ADVISORIES...

FIRE WEATHER WATCH IN EFFECT FOR FW ZONES 455 AND 457 FROM 11AM TO
9PM TUESDAY FOR GUSTY WINDS AND LOW HUMIDITY.

FIRE WEATHER WATCH IN EFFECT FOR FW ZONES 451-452-454-455 AND 457
FROM 11AM TO 9PM WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY.

In the hours before

Local storm report, Jul 16, 9:35 PM PDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ELKO NV
935 PM PDT MON JUL 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND GST     10 SE BATTLE MOUNTAIN   40.54N 116.80W
07/16/2007  M67.00 MPH       LANDER             NV   MESONET

            TIME BASED ON RADAR

&&

GRZYWACZ

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 6:32 PM PDTSevere Thunderstorm WarningLKNEureka, Lander28 min
Jul 16, 6:59 PM PDTSevere Thunderstorm WarningLKNLander46 min
Jul 17, 2:44 PM PDTRed Flag WarningLKN33 hr
Jul 17, 2:46 PM PDTWind AdvisoryLKNWhite Pine30 hr

Nearby

Red Flag Warnings in Nevada, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.